# SDR UHLA2009090600058

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 12,388 hours, 7,760 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AND CLIMBING THROUGH 12,000 FEET, HEARD A VERY LOUD BANG FOLLOWED BY A CONTINUOUS RUMBLE.  IMMEDIATELY LEVELED OFF AND SLOWED THE AIRCRAFT DOWN. THE CABIN ALTITUDE WAS INCREASING FASTER THAN NORMAL AND NOISE LEVEL INCREASED.  FOLLOWED THE APPLICABLE QRH PROCEDURES AND DECIDED TO RETURN TO KIAD.  AN EMERGENCY WAS DECLARED AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE TROUBLESHOT PER FIM 21-31-00-810-814A AND RESET THE MAU.  THE OPS AND PRESSURIZATION CHECKS WERE GOOD.
